RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikaelian, Vahagn H.

Total publications: 26 (26)
in MathSciNet: 21 (21)
in zbMATH: 2 (2)
in Web of Science: 4 (4)
in Scopus: 4 (4)
Cited articles: 20
Citations in Math-Net.Ru: 10
Citations in Web of Science: 6
Citations in Scopus: 5

Number of views:
This page:1009
Abstract pages:616
Full texts:83
References:94
Doctor of physico-mathematical sciences (2011)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 16.04.1969
E-mail:
Keywords: Normal and subnormal embeddings of groups, embeddings into 2-generator groups, verbal embeddings of groups, Ordered groups, embeddings into ordered and linearly ordered groups, Wreath products, wreath products of abelian groups, extensions of groups with additional properties, Varieties of groups, problems of special identities of groups, verbal subgroups, varieties of infinite base rank, Computer algebra.
UDC: 512.54

Subject:

1. Normal and subnormal embeddings of groups into groups with additional properties, embeddings into 2-generator groups, verbal embeddings of groups.

2. Ordered groups, embeddings into ordered and linearly ordered groups. Wreath products, wreath products of abelian groups, extensions of groups with additional properties.

3. Varieties of groups, problems of special identities of groups, verbal subgroups, varieties of infinite base rank.

4. Computer algebra, its applications of group theory and general algebra.

   
Main publications:
  1. V. H. Mikaelian, A. Yu. Olshanskii, “On abelian subgroups of finitely generated metabelian groups”, Journal of Group Theory, 16 (2013), 695–705
  2. V. H. Mikaelian, “Metabelian varieties of groups and wreath products of abelian groups”, Journal of Algebra, 313:2 (2007), 455–485
  3. V. H. Mikaelian, “On normal verbal embeddings of some classes of groups”, Contributions to Algebra and Geometry, 45:2 (2004), 501–516
  4. V. H. Mikaelian, “An embedding construction for ordered groups”, Journal of the Australian Mathematical Society, 74 (2003), 379–392
  5. V. H. Mikaelian, “Subnormal embedding theorems for groups”, Journal of the London Mathematical Society, 62:2 (2000), 398–406

http://www.mathnet.ru/eng/person51066
http://scholar.google.com/citations?user=sk9INcwAAAAJ&hl=en
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=9465-8804
http://orcid.org/0000-0002-1719-1849
http://www.researcherid.com/rid/G-2070-2014
http://www.scopus.com/authid/detail.url?authorId=6506128667

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. V. H. Mikaelian, “On the classification of varieties generated by wreath products of groups”, Izv. Math., 82:5 (2018), 1006–1018  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

   2017
2. V. H. Mikaelian, “The criterion of Shmel'kin and varieties generated by wreath products of finite groups”, Algebra and Logic, 56:2 (2017), 108–115  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 2)  elib  scopus (cited: 3)

   2016
3. Vahagn H. Mikaelian, “On some residual properties of the verbal embeddings of groups”, Advances in Group Theory and Applications, 1:1 (2016), 3–19  crossref  isi

   2015
4. V. H. Mikaelian, “Varieties generated by wreath products of Abelian and nilpotent groups”, Algebra and Logic, 54:1 (2015), 70–73  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus

   2014
5. Vahagn H. Mikaelian, “A Geometrical Interpretation of Infinite Wreath Powers,”, Algebra and Discrete Mathematics, 18:2 (2014), 250–267  mathnet  mathscinet  zmath

   2013
6. Vahagn H. Mikaelian, Alexander Yu. Olshanskii, “On abelian subgroups of finitely generated metabelian groups”, Journal of Group Theory, 2 (2013), 695–705  mathscinet
7. Vahagn H. Mikaelian, “Varieties Generated by Wreath Products of Abelian Groups”, Journal of Mathematical Sciences, 2013, 523–528
8. Vahagn. H. Mikaelian, “Varieties Generated by Wreath Products of Abelian Groups”, J. Math. Sci. (Springer), 195:4 (2013), 523–528  crossref  mathscinet  zmath

   2010
9. V. H. Mikaelian, “On finitely generated soluble non-Hopfian groups”, J. Math. Sci., 166:6 (2010), 743–755  mathnet  crossref  mathscinet  scopus (cited: 1)

   2008
10. Vahagn H. Mikaelian, “SD-Groups and Embeddings”, Armen. J. Math., 2008, 23–42  mathscinet

   2007
11. Vahagn H. Mikaelian, “On Finitely Generated Soluble Non-Hopfian Groups, an Application to a Problem of Neumann”, International Journal of Algebra and Computation, 2007, 1107–1113  mathscinet
12. Vahagn H. Mikaelian, “Metabelian varieties of groups and wreath products of abelian groups”, Journal of Algebra, 313(2) (2007), 455–485  crossref  mathscinet

   2005
13. Vahagn H. Mikaelian, “On a problem on explicit embeddings of the group Q”, International Journal of Mathematics and Mathematical Sciences, 2005, 2119–2123  mathscinet

   2004
14. Vahagn H. Mikaelian, “On Normal Verbal Embeddings of Some Classes of Groups”, Beitrage zur Algebra und Geometrie, 45 (2004), 501–516  mathscinet
15. Vahagn H. Mikaelian, “On embedding properties of SD-groups”, International Journal of Mathematics and Mathematical Sciences, 2004, 65–76  mathscinet

   2003
16. Vahagn H. Mikaelian, “Infinitely many not locally soluble $SI^*$-groups”, Ricerche di Matematica, 2003, 1–19  mathscinet
17. Vahagn H. Mikaelian, “An Embedding Construction for Ordered Groups”, Journal of the Australian Mathematical Society, 74 (2003), 379–392  crossref  mathscinet
18. Vahagn H. Mikaelian, “On wreath products of finitely generated abelian groups”, Advances in Group Theory, 2003, 13–24  mathscinet

   2002
19. Vahagn H. Mikaelian, “On Embeddings of Countable Generalized Soluble Groups into Two-Generated Groups”, Journal of Algebra, 250 (2002), 1–17  crossref  mathscinet
20. Vahagn H. Mikaelian, “Two problems on varieties of groups generated by wreath products”, International Journal of Mathematics and Mathematical Sciences, 31 (2002), 6575  crossref  mathscinet

   2001
21. Vahagn H. Mikaelian, “On varieties of groups generated by wreath products of abelian groups”, Contemporary Mathematics, 2001, 223-238  mathscinet

   2000
22. Vahagn H. Mikaelian, “Subnormal embedding theorems for groups”, Journal of the London Mathematical Society, 62 (2000), 398–406  crossref  mathscinet
23. H. Heineken, V. H. Mikaelian, “On normal verbal embeddings of groups”, Journal of Mathematical Sciences, 2000, 1915–1924  crossref  mathscinet

   1997
24. Vahagn H. Mikaelian, “On identities of extensions of abelian groups”, Dokladi National'noi Akademii Nauk Armenii, 1997, 2023  mathscinet

   1995
25. Vahagn H. Mikaelian, “On identities of finite extensions of groups and extensions of finite groups”, Dokladi National'noi Akademii Nauk Armenii, 1995, 7274  mathscinet

   1993
26. Vahagn H. Mikaelian, “On identities of finite extensions of groups”, Dokladi National'noi Akademii Nauk Armenii, 1993, 277–280

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019